# SDR EISA99081

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK-CARD, FOUND 5 INCH CRACK ON RIGHT WING LEADING EDGE AT WS 456 ABOVE FUELING BAY.  TRIMMED OUT DAMAGED AREA PER SRM 57-30-4.  FABRICATED FILLER AND DOUBLER PER SRM 57-30-4.  INSTALLED REPAIR PER SRM 57-30-4 AND 51-30-2.  (M)
